# SDR KBM2006F00115

- Difficulty date: March 11, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK LAMP INOPERATIVE, REMOVED AND REPLACED.  (K)
